Hokkaido Mathematical Journal

No.3

OHKUBO Atsushi,
Scaling limit for the Derezi\'nski-G\'erard model
Hokkaido Mathematical Journal, 39 (2010) pp.261-290
KOBAYASHI Teppei,
Time periodic solutions of the Navier-Stokes equations under general outflow condition in a two dimensional symmetric channel
Hokkaido Mathematical Journal, 39 (2010) pp.291-316
TAKAESU Toshimitsu,
On generalized spin-boson models with singular perturbations
Hokkaido Mathematical Journal, 39 (2010) pp.317-349
HASHIMOT Hideya, OHASHI Misa,
Orthogonal almost complex structures of hypersurfaces of purely imaginary octonions
Hokkaido Mathematical Journal, 39 (2010) pp.351-387
MATSUMOTO Shigenori,
The unique ergodicity of equicontinuous laminations
Hokkaido Mathematical Journal, 39 (2010) pp.389-403